# SDR CA960826051

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: X12061
- Condition: Unapproved
- Location: Main Rotor
- Component: Sundstrandem, AG34
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) OEM USES BEARINGS MANUFACTURED BY NMB.   BEARING REMOVED WAS MADE BY NEW DEPARTURE.
